# SDR CALA2023020800354

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,248 hours, 24,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2003474
- Condition: Punctured
- Location: L Wing Ib Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-57-3-0417)  L/H WING INBD FWD FLAP LOWER SURFACE IS PUNCTURED APPROX 16" INBD FROM THE OUTBD EDGE (MARKED IN RED).  TRANSC RIBED FROM HAECO GSO NRC# 9284695 REPAIRED L/H WING I/B FWD FLAP LOWER SURFACE 16" IB FROM THE O/B EDGE IAW B757 SRM: 51-70-10-2R-2, AMM 51-21-10/701. HAECO GSO ME CH V932808 INSP QC357 REPAIRED L/H WING I/B FWD FLAP LOWER SURFACE 16" FROM THE O/B ED GE IAW B757 SRM: 51-70-10-2R-2, 567-53-01, AMM 51-21-10/701.  RE F HAECO GSO MECH V932808 INSP QC357
